Discussions that mention lorazepam

High & Low Blood Pressure board


Chesty,

For TV, lie on the floor ant stretch your arms over your head and try to get them (as nearly as possible) flat on the floor. Do it slowly lest you dislocate an arm...LOL.
Hold that position breathing deeply for maybe a minute and then relax. Repeat a couple times.

Try to do it every day to keep the "costo" joints well stretched and les liable to micro tears (or worse).

My mother endured this "bolt upright in bed at 3AM panic" feeling for many years all the while addicted to daily tenormin (atenolol)and ativan (lorazepam)...a HORRIBLE combination of frighteningly anxiety/depressive agents! I couldn't get her to stop til the day she died! Her pill pushing doctor should have been jailed (I found 12 bottles of lorazepam in her med chest)
Quote from zip2play:
Chesty,

For TV, lie on the floor ant stretch your arms over your head and try to get them (as nearly as possible) flat on the floor. Do it slowly lest you dislocate an arm...LOL.
Hold that position breathing deeply for maybe a minute and then relax. Repeat a couple times.

Try to do it every day to keep the "costo" joints well stretched and les liable to micro tears (or worse).

My mother endured this "bolt upright in bed at 3AM panic" feeling for many years all the while addicted to daily tenormin (atenolol)and ativan (lorazepam)...a HORRIBLE combination of frighteningly anxiety/depressive agents! I couldn't get her to stop til the day she died! Her pill pushing doctor should have been jailed (I found 12 bottles of lorazepam in her med chest)


Zip2play thank you. I was responding earlier and got the boot. Wonder where that reply went, laugh.

I will do the exercises gently, smile.

I am glad to know the vampire awakenings maybe connected with the tenormin (atenolol). I have no desire to take that medication again so I am lucky addiction did not occurred. The withdrawal cured me of tenormin.

I was scared to stop as the bottle had DON'T STOP in big print. Maybe the possible withdrawal symptoms scare people into not stopping. My dad was angry, he said "if taking the meds is so bad stopping cannot get any worst, as you sound half dead already". Laugh, I can laugh now, as I refuse to remember this horror movie that I thought would never stop.

A zillion thanks to all on the boards who have lent a helping hand.